# SDR SWAA2021022243782

- Difficulty date: January 17, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LE STA 95.96 RT HORIZONTAL STAB / REPLACED LEADING EDGE RIB LOCATED LE STA 95.96 RT HORIZONTAL STAB IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG #186A1001 REV A
